Alert archive / Maine / Coastal Flood Statements in 2016

Coastal Flood Statement 2, NWS Caribou, ME

April 8, 2016Hancock County, Maine

NWS Caribou, ME issued this coastal flood statement at Apr 8, 2016, 2:47 AM EDT for Hancock County, Maine. It took effect at Apr 8, 2016, 10:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 2:47 AM EDT (06:47 UTC)
In effect from
Apr 8, 2016, 10:00 AM EDT
Expired
Apr 8, 2016, 2:00 PM EDT
In force
4 hr
Issued by
NWS Caribou, ME

County Hancock County, ME

The radar

The Portland,ME radar (KGYX), 168 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 6.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 551 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
551 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WHUS41 KCAR 080647
CFWCAR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
247 AM EDT FRI APR 8 2016

MEZ029-081500-
/O.CAN.KCAR.CF.W.0001.000000T0000Z-160408T0700Z/
/O.NEW.KCAR.CF.S.0002.160408T1400Z-160408T1800Z/
COASTAL HANCOCK-
247 AM EDT FRI APR 8 2016

...COASTAL FLOOD WARNING IS CANCELLED...

&&

$$

MEZ030-080800-
/O.CAN.KCAR.CF.W.0001.000000T0000Z-160408T0700Z/
COASTAL WASHINGTON-
247 AM EDT FRI APR 8 2016

...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE COASTAL
FLOOD WARNING.

$$
3 follow-up statements
682 
WHUS41 KCAR 080705
CFWCAR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
305 AM EDT FRI APR 8 2016

MEZ029-081515-
/O.CON.KCAR.CF.S.0002.160408T1400Z-160408T1800Z/
COASTAL HANCOCK-
305 AM EDT FRI APR 8 2016

...SLASH OVER AROUND TIME OF HIGH TIDE...

* LOCATION...SEAWALL ROAD AND SCHOODIC POINT

* RUNUP...WAVE RUNUP WILL RESULT IN MINOR SPLASH OVER

* TIMING...10 AM TO 2 PM

* IMPACTS...MINIMAL AMOUNTS OF WATER SPLASHING ONTO ROADWAYS
  ADJACENT TO OCEAN. DO NOT EXPECT ENOUGH WATER TO DEPOSIT ROCKS.

$$

MIGNONE
563 
WHUS41 KCAR 081150 CCA
CFWCAR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
750 AM EDT FRI APR 8 2016

MEZ029-081800-
/O.COR.KCAR.CF.S.0002.160408T1400Z-160408T1800Z/
COASTAL HANCOCK-
750 AM EDT FRI APR 8 2016

...SPLASH OVER AROUND TIME OF HIGH TIDE...

* LOCATION...SEAWALL ROAD AND SCHOODIC POINT

* RUNUP...WAVE RUNUP WILL RESULT IN MINOR SPLASH OVER

* TIMING...10 AM TO 2 PM

* IMPACTS...MINIMAL AMOUNTS OF WATER SPLASHING ONTO ROADWAYS
  ADJACENT TO OCEAN. DO NOT EXPECT ENOUGH WATER TO DEPOSIT ROCKS.

$$

MIGNONE
033 
WHUS41 KCAR 081639
CFWCAR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1239 PM EDT FRI APR 8 2016

MEZ029-081800-
/O.CON.KCAR.CF.S.0002.000000T0000Z-160408T1800Z/
COASTAL HANCOCK-
1239 PM EDT FRI APR 8 2016

...MINOR SPLASH OVER MAY CONTINUE FOR THE NEXT HOUR...

* LOCATION...SEAWALL ROAD AND SCHOODIC POINT

* RUNUP...WAVE RUNUP WILL RESULT IN MINOR SPLASH OVER

* TIMING...THROUGH 2 PM

* IMPACTS...MINIMAL AMOUNTS OF WATER SPLASHING ONTO ROADWAYS 
  ADJACENT TO OCEAN. DO NOT EXPECT ENOUGH WATER TO DEPOSIT ROCKS.

$$

FARRAR

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this coastal flood statement went out at Apr 8, 12:50 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 8, 12:50 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1250 AM EDT FRI APR 8 2016

.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK NORTHWEST OF MAINE OVERNIGHT
THROUGH FRIDAY. A COLD FRONT WILL CROSS THE REGION FRIDAY
EVENING. ANOTHER LOW WILL TRACK WELL SOUTH OF THE REGION
SATURDAY NIGHT.
&&

.NEAR TERM /THROUGH TODAY/...
UPDATE...
THE HIGH WIND WARNING...WIND ADVISORY...COASTAL FLOOD WARNING AND
FLOOD WATCH ALL REMAIN IN EFFECT OVERNIGHT. A STRONG LOW LEVEL
JET AND AREA OF HEAVY RAIN ARE MOVING EAST ACROSS EASTERN PORTIONS
OF THE FORECAST AREA. THE AREA OF HEAVY RAIN AND STRONG WINDS WILL
EXIT ACROSS THE MARITIMES DURING THE EARLY MORNING HOURS...LEAVING
LIGHTER WINDS AND LIGHT RAIN OR SHOWERS ACROSS THE FORECAST AREA.
OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE UPPER 30S TO LOWER
40S NORTH...TO THE LOWER TO MID 40S DOWNEAST. HAVE UPDATED THE
FORECAST TO ADJUST FOR CURRENT CONDITIONS.

PREVIOUS DISCUSSION...
EXPECT MAINLY CLOUDY SKIES ON FRIDAY ALONG WITH THE CHANCE FOR
SHOWERS IN ADVANCE OF AN APPROACHING UPPER LEVEL DISTURBANCE. THE
GREATEST CHANCE FOR SHOWERS WILL BE ACROSS NORTHERN AREAS ON
FRIDAY. HIGH TEMPERATURES ON FRIDAY WILL CONTINUE ABOVE NORMAL FOR
THIS TIME OF YEAR, WITH HIGHS IN THE MID TO UPPER 40S NORTH AND
LOWER 50S ACROSS CENTRAL AND DOWNEAST.
&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
ON FRIDAY EVENING...A COLD FRONT WILL CROSS THE FORECAST AREA WITH
SHOWERS. EXPECT A LINE OF SHOWERS TO DEVELOP WITH A QUICK QUARTER
INCH OF RAIN POSSIBLE. CANNOT RULE OUT GRAUPEL AND EVEN A
LIGHTNING STRIKE OR TWO...BUT CONFIDENCE IS NOT HIGH ENOUGH TO
INCLUDE INTO THE FORECAST RIGHT NOW. THE LINE OF SHOWERS WILL
MOSTLY AFFECT NORTHERN ZONES AND DISSIPATE AFTER MIDNIGHT AS THE
UPPER LEVEL SHORTWAVE MOVES NORTH AND WEAKENS. COOLER AIR WILL
ADVECT INTO THE AREA WITH TEMPERATURES DROPPING INTO THE UPPER 20S
TO LOWER 30S. RAIN SHOWERS WILL CHANGE TO SNOW SHOWERS LATER IN
THE EVENING FOR NORTHERN ZONES BUT ANY ACCUMULATIONS WILL BE WELL
UNDER AN INCH. THE COLDER AIR WILL SLOW DOWN SNOW MELT IN THE
NORTHERN ZONES. CLOUD COVER WILL REMAIN MOST OF THE NIGHT AND
CONTINUE INTO SATURDAY...ESPECIALLY FOR THE NORTHERN ZONES. SOME
CLEARING WILL OCCUR TOWARDS THE COAST ON SATURDAY. THIS CLEARING
AND OFFSHORE WINDS WILL PRODUCE HIGHS IN THE UPPER 40S. FURTHER
NORTH...CLOUDS WILL BE THICKER WITH A FEW LIGHT SHOWERS AND HIGHS
CLOSER TO 40F. LATER SATURDAY...LOW PRESSURE WILL DEVELOP OFF THE
SOUTHERN NEW ENGLAND COAST AND TRACK TOWARDS NOVA SCOTIA. THIS
WILL GENERATE A NORTHERLY FLOW OVER THE FORECAST AREA DRAW COLDER
AIR SOUTHWARD TO THE COAST. LOWS WILL RANGE FROM THE TEENS IN THE
ALLAGASH TO UPPER 20S ALONG THE COAST. USING AN MULTI-MODEL
ENSEMBLE FOR THE STORM TRACK...THE NET RESULT IS A GLANCING BLOW
FOR SOUTHERN WASHINGTON COUNTY WHERE 2 INCHES OF SNOW ARE EXPECTED
FOR EASTPORT AND CALAIS. AMOUNTS WILL TAPER OFF TO THE NORTH AND
WEST. THE NORTHWEST WINDS ON THE BACKSIDE OF THE LOW WILL PRODUCE
A COOL AND BLUSTERY SUNDAY WITH HIGHS NEAR FREEZING IN THE CROWN
OF MAINE AND INCREASING SOUTHWARD TOWARDS 40F IN ELLSWORTH AND
MACHIAS. WINDS WILL GUST TOWARDS 30 MPH WITH A WELL-MIXED
ATMOSPHERE.
&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE EXTENDED MODELS ARE IN GOOD AGREEMENT AT THE START OF THE
PERIOD. A HIGH PRESSURE RIDGE WILL BE BUILT INTO THE AREA. WITH A
LOW PRESSURE SYSTEM EXITING TO THE EAST OVER THE CANADIAN
MARITIMES...A SECOND LOW NORTH OF LAKE SUPERIOR...WITH AN
ASSOCIATED FRONT WRAPPED AROUND IT EXTENDING THROUGH THE CNTRL
GREAT LAKES INTO SRN ILL. MON MRNG THE WARM FRONT FRONT THE SECOND
LOW MOVES INTO SW MAINE AS THE HIGH RETREAT INTO THE N ATLANTIC.
MID DAY MON THE WARM FRONT MOVES TO CNTRL ME...THE COLD FRONT
EXTENDS SW FROM NW ME TO THE OHIO RVR VLLY. MON EVNG THE COLD
FRONT MOVES TO NE ME...EXTENDS SW ALONG DOWNEAST ME INTO SRN NEW
ENGLAND. FROM MON EVNG TO TUES EVNG THE COLD FRONT WILL REMAIN IN
THE GULF OF MAINE WATERS...THE SYSTEMS LOW MOVES EAST INTO CNTRL
QUEBEC...WERE IT WILL CO-LOCATE WITH THE UPPER LEVEL LOW. KEEPING
THE AREA IN UNSETTLED WEATHER IN TO WED MRNG. BY WED AFTERNOON THE
LOW WILL MOVE NE INTO THE MARITIMES...THE COLD FRONT WILL MOVE
INTO THE SRN GULF OF MAINE WATERS...HIGHER PRESSURE WILL BUILD
ACROSS THE AREA. AT THE SURFACE THE HIGH WILL REMAIN OVER THE AREA
THROUGH THE END OF THE PERIOD. THE UPPER LEVELS STARTING THURS
MRNG INDICATE THAT THERE WILL BE A BLOCKING SYSTEM EAST OF THE
AREA...CAUSING A TROUGH TO DEVELOP ALONG THE ERN SEABOARD BY THE
END OF THE PERIOD. THOUGH NOT THE SAME BOTH LONG RANGE MODELS ARE
INDICATING A TROUGH ALONG THE ERN SEABOARD...THE ECMWF RUNNING
ABOUT 12 HRS SLOWER.

LOADED A BLEND TO SMOOTH OUT DIFFERENCES IN THE MODELS. LOADED
NAWAVE4 FOR SEAS IN THE COASTAL WATERS. USED THE WIND GUST BY
FACTOR FOR WIND GUSTS.
&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: STRONG WINDS AND LOW LEVEL WIND SHEAR WILL PERSIST
ACROSS THE REGION INTO THE EARLY MORNING HOURS. MVFR TO LIFR
CONDITIONS ARE EXPECTED ACROSS THE REGION OVERNIGHT. MVFR TO LIFR
CONDITIONS ARE EXPECTED ACROSS NORTHERN AND CENTRAL AREAS FRIDAY
MORNING...WITH MVFR CONDITIONS DURING THE AFTERNOON. MVFR TO LIFR
CONDITIONS ARE EXPECTED DOWNEAST EARLY FRIDAY...IMPROVING TO VFR
DURING THE AFTERNOON.

SHORT TERM: LIKELY VFR TOWARDS BGR AND BHB THROUGH THE PERIOD.
NORTH OF HUL...EXPECT IFR CONDITIONS FRIDAY EVENING DUE TO CIGS
AND RAIN/SNOW. CONDITIONS WILL LIFT TO MVFR LATER IN THE NIGHT AND
FINALLY BECOME VFR SATURDAY AFTERNOON. ALL SITES ARE FORECAST TO
BE VFR FROM SATURDAY AFTERNOON THROUGH SUNDAY EXCEPT POSSIBLY FVE.
NORTHWEST WIND GUSTS WILL REACH OVER 30 KTS SUNDAY AFTERNOON.
&&

.MARINE...
NEAR TERM: A GALE WARNING REMAINS IN EFFECT OVERNIGHT. SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED FRIDAY. VISIBILITIES WILL BE
REDUCED IN RAIN OVERNIGHT.

SHORT TERM: EXPECT THAT AN SCA FOR HAZARDOUS SEAS WILL BE NEEDED
FRIDAY NIGHT INTO SATURDAY NIGHT. A GENERAL SCA WILL LIKELY BE
REQUIRED SUNDAY AS WIND GUSTS REACH 30 KTS.
&&

.HYDROLOGY...
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS
THE AREA THROUGH TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE
PARTICULARLY ACROSS THE FAVORED UPSLOPE AREAS OF THE PISCATAQUIS
RIVER BASIN. SOME RIVERS COULD RISE TO NEAR BANKFULL. IN
ADDITION...ICE STILL REMAINS ON SOME OF THE RIVERS ACROSS FAR
NORTHERN MAINE...INCLUDING THE SAINT JOHN AND AROOSTOOK RIVERS.
THE COMBINATION OF THE EXPECTED RAINFALL AND SNOW MELT ALONG WITH
THE MILDER TEMPERATURES WILL RESULT IN THE POTENTIAL FOR ICE
MOVEMENT AND ICE JAM FLOODING. THUS...A FLOOD WATCH REMAINS IN
EFFECT ACROSS NORTHERN AND CENTRAL PORTIONS OF THE FORECAST AREA
TONIGHT THROUGH SATURDAY.
&&

.TIDES/COASTAL FLOODING...
EXCEPTIONALLY HIGH ASTRONOMICAL TIDES ARE EXPECTED INTO THE
WEEKEND DUE TO CLOSE COINCIDENCE OF NEW MOON AND MOONS PERIGEE.
ASTRONOMICAL HIGH TIDE OF GREATEST CONCERN IS AT APPROXIMATELY
11:38 PM TONIGHT AT BAR HARBOR AND 11:48 PM AT EASTPORT. LARGEST
WAVES AND STRONGEST WINDS ARE EXPECTED TO COINCIDE WITH THIS HIGH
TIDE.

ONSHORE SOUTHEASTERLY WINDS ARE EXPECTED TO PRODUCE A STORM SURGE
OF APPROXIMATELY 1.0 TO 1.5 FEET. THIS WOULD HAVE THE POTENTIAL TO
PRODUCE WATER LEVELS OF 14.0 TO 15.0 FEET RELATIVE TO MLLW. THIS
COULD PRODUCE COASTAL FLOODING AT THE DEER ISLE CAUSEWAY...
STONINGTON HARBOR...WINTER HARBOR AND IN THE VICINITY OF MACHIAS.

NEAR SHORE WAVE HEIGHTS OF UP TO 18 FEET AND PERIODS OF 11 TO 12
SECONDS ARE ALSO EXPECTED TO COINCIDE WITH THE STORM TIDE. THIS
HAS THE POTENTIAL OF PRODUCING RUNUP AND OVERTOPPING AT THE
SEAWALL ROAD...OTTER COVE...SCHOODIC POINT AND ROQUE BLUFFS. THIS
COULD DEPOSIT SMALL TO MEDIUM SIZE ROCKS AND SMALL DEBRIS ON
ADJACENT ROADWAYS...LARGE VOLUMES OF WATER WASHING ONTO ROADWAYS
AND EXPOSED COASTAL AREAS IS POTENTIALLY HAZARDOUS TO VEHICLES AND
PEDESTRIANS. EROSION OF BEACHES AND EXPOSED AREAS IS ALSO POSSIBLE
DUE TO WAVE ACTION.

THE COMBINATION OF TIDAL ACTION AND FRESH WATER RUN OFF COULD ALSO
PRODUCE TIDAL FLOODING IN THE BANGOR AREA. WATER LEVEL IN BANGOR
COULD COME CLOSE TO 11.60 FEET AROUND TIME OF HIGH TIDE. THE
LATEST FORECAST FROM THE NORTHEAST RIVER FORECAST CENTER DOES
BRIEFLY BRING THE PENOBSCOT RIVER AT BANGOR JUST OVER FLOOD STAGE
AT THE TIME OF HIGH TIDE.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH SATURDAY EVENING FOR MEZ001>006-010-011-
     031.
     WIND ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR MEZ011-031-
     032.
     HIGH WIND WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR
     MEZ015>017-029-030.
     COASTAL FLOOD WARNING UNTIL 3 AM EDT EARLY THIS MORNING FOR
     MEZ029-030.
MARINE...GALE WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ050>052.

&&

NEAR TERM...NORCROSS/DUDA
SHORT TERM...MCW
LONG TERM...NORTON
AVIATION...NORCROSS/MCW
MARINE...NORCROSS/MCW
HYDROLOGY...DUDA/CB
TIDES/COASTAL FLOODING...DUDA
Hazardous weather outlook, Apr 7, 3:07 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EDT THU APR 7 2016

MEZ029-030-081915-
COASTAL HANCOCK-COASTAL WASHINGTON-
307 PM EDT THU APR 7 2016

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ001>006-010-081915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
307 PM EDT THU APR 7 2016

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ015>017-081915-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
307 PM EDT THU APR 7 2016

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ032-081915-
NORTHERN WASHINGTON-
307 PM EDT THU APR 7 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-031-081915-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
307 PM EDT THU APR 7 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-081915-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
307 PM EDT THU APR 7 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 7, 10:56 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1056 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     NON-TSTM WND GST 2 E TRESCOTT            44.77N 67.03W
04/07/2016  M62 MPH          WASHINGTON         ME   TRAINED SPOTTER

&&

CB
Local storm report, Apr 7, 11:18 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1118 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     NON-TSTM WND GST BAR HARBOR              44.39N 68.20W
04/07/2016  M0 MPH           HANCOCK            ME   AWOS

&&

CB
Local storm report, Apr 7, 11:20 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1120 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     NON-TSTM WND GST TRENTON                 44.44N 68.37W
04/07/2016  M58 MPH          HANCOCK            ME   AWOS

&&

PETER
Local storm report, Apr 7, 11:41 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1141 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     NON-TSTM WND DMG HUDSON                  45.00N 68.88W
04/07/2016                   PENOBSCOT          ME   PUBLIC

            TREE DOWN ON KENDUSKEAG END OF HUDSON HILL RD. POWER
            TRANSFORMER AND LINES DOWN.

&&

PETER
Local storm report, Apr 7, 11:48 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1148 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     NON-TSTM WND GST 5 SSW CALAIS            45.13N 67.32W
04/07/2016  M61 MPH          WASHINGTON         ME   TRAINED SPOTTER

&&

CB
Local storm report, Apr 7, 11:50 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1150 PM EDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     NON-TSTM WND GST 5 SSW CALAIS            45.13N 67.32W
04/07/2016  M61 MPH          WASHINGTON         ME   TRAINED SPOTTER

&&

PETER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 4:20 AM EDTSmall Craft AdvisoryCAR11 hr
Apr 8, 2:32 PM EDTSpecial Weather StatementCARAroostook58 min
Apr 8, 3:02 PM EDTSmall Craft Advisory for Hazardous SeasCAR21 hr

Nearby

Coastal Flood Statements in Maine, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.